# SDR UPS96205694

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Part number: 106051616
- Condition: Corroded
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION LEFT FRONT BOTTLE PIN BUSHING, ON FWD FACE.  REMOVED AND REPLACED BUSHING IAW MM 57-41-11 AND 57-10-7.
